Ask The Doctor > Questions & Answers > I am bleeding n everytime i pee after i lost

I am bleeding n everytime i pee after i lost

Patient: I am bleeding n everytime i pee after i lost clots i haveHad ny priod

 

 

Doctor: Hi,Thanks for the query.I understand your concern.Excessive and prolonged bleeding during periods is called m enorrhagia.It can occur due to many causes like uterine fibroids, adenomyosis, endometrial abnormalities, gonadal hormonal imbalance, thyroid hormonal abnormalities, coagulation defects etc.As you are having continuous bleeding associated with clots, better to get evaluated.Please do consult your doctor, get examined and go for investigations like ultrasound, gonadal hormonal profile, thyroid hormonal profile, complete blood picture etc.With this workup the possible cause of your problem can be identified and treated.Take care

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment